MAUDE Adverse Event Report: SYNTHES GMBH 2.7MM TI VA LCKNG SCR SLF-TPNG WITH T8 STARDRIVE RECESS 52MM; PLATE, FIXATION, BONE

SYNTHES GMBH 2.7MM TI VA LCKNG SCR SLF-TPNG WITH T8 STARDRIVE RECESS 52MM; PLATE, FIXATION, BONE
Catalog Number 04.211.052S
Medical Device Problem Codes Break (1069); Entrapment of Device (1212)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 05/15/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H11 additional narrative: d2b.: additional pro-code: hwc.D9: complainant part is not expected to be returned for manufacturer review/investigation.E3: reporter is a j&j sales representative.Investigation summary: product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.H4, h6: a device history record (dhr) review was conducted: device history lot: part # 04.211.052s, lot # 107l375, manufacturing site: k, release to warehouse date: 15.Nov.2022, expiration date: 01.Nov.2032, supplier: (b)(4).A manufacturing record evaluation was performed for the finished article lot and no non-conformances were identified.Non-sterile part # 04.211.052, non-sterile lot # 1657p59, manufacturing site: werk selzach logistik, release to warehouse date: 25.Aug.2022, supplier: (b)(4).Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2023, the patient underwent a revision surgery, which has been reported in (b)(4) (tr202300130).After the revision surgery, a removal surgery was performed on (b)(6) 2024, as bone fusion was achieved.In the removal surgery, the screw in question broke off.The surgeon tried to remove it but gave up removing it because it was difficult to remove and determined to leave it in the patient¿s body.Since (2) screws had been unable to be removed and left in the body in the previous revision surgery, a total of (3 )screws have been left in the body, including the 1st screw that could not be removed.The surgery was completed successfully with 30 minutes delay.No further information is available at this time.This report is for one (1) 2.7mm ti va lckng scr slf-tpng with t8 stardrive recess 52mm this is report 1 of 1 for complaint (b)(4).

Brand Name
2.7MM TI VA LCKNG SCR SLF-TPNG WITH T8 STARDRIVE RECESS 52MM
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
WERK SELZACH LOGISTI
bohackerweg 5
selzach SELZA CH
SZ   SELZACH
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 19380
3035526892
MDR Report Key19524042
Report Number8030965-2024-07397
Device Sequence Number15588704
Product Code HRS
UDI-Device Identifier10886982119186
UDI-Public(01)10886982119186
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K100776
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number04.211.052S
Device Lot Number107L375
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/17/2024
Initial Report FDA Received Date06/12/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/15/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age52 YR
Patient SexMale